# SDR IPXA2016112110886

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 13,779 hours, 4,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS HEAVY AND DIFFICULT TO OPEN.  TROUBLESHOT IAW FIM 52-12-00 REV 119.00.  FOUND MOVABLE CEILING PANEL NEED TUBE ADJUSTED & DOOR TRACK AND TROLLEY TRACK NEEDS LUBRICATION. CEILING PANEL RE-ADJUSTED & TRACK LUBRICATED ACCOMPLISHED AMM 12-21-18 REV 119.02.
